# SDR COMA0360510

- Difficulty date: November 20, 2003
- Submitted: November 24, 2003
- Operation: Air carrier
- Aircraft: N443CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7539
- Aircraft time: 5,483 hours, 5,138 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 855D1009
- Part serial: 0750B
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 10,694 hours, 10,372 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5375 FLAPS FAILED.  REPLACED THE RT BPSU.
